Publications HAL de Adam,PARUSINSKI du labo/EPI jad

2020

Article dans une revue

titre
Multiparameter perturbation theory of matrices and linear operators
auteur
Adam Parusiński, Guillaume Rond
article
Transactions of the American Mathematical Society, American Mathematical Society, 2020, 373 (4), pp.2933-2948. ⟨10.1090/tran/8061⟩
Accès au bibtex
BibTex
titre
Selections of bounded variation for roots of smooth polynomials
auteur
Adam Parusiński, Armin Rainer
article
Selecta Mathematica (New Series), Springer Verlag, 2020, 26 (1), ⟨10.1007/s00029-020-0538-z⟩
Accès au bibtex
BibTex
titre
Real intersection homology II: A local duality obstruction
auteur
Clint Mccrory, Adam Parusiński
article
Topology and its Applications, Elsevier, 2020, 271, pp.107050. ⟨10.1016/j.topol.2019.107050⟩
Accès au bibtex
BibTex

Pré-publication, Document de travail

titre
Algebraic varieties are homeomorphic to varieties defined over number fields
auteur
Adam Parusinski, Guillaume Rond
article
2020
Accès au bibtex
https://arxiv.org/pdf/1810.00808 BibTex
titre
Sobolev lifting over invariants
auteur
Adam Parusiński, Armin Rainer
article
2020
Accès au bibtex
https://arxiv.org/pdf/2003.01967 BibTex
titre
Lipschitz Stratification of Complex Hypersurfaces in Codimension 2
auteur
Adam Parusinski, Laurentiu Paunescu
article
2020
Accès au bibtex
https://arxiv.org/pdf/1909.00296 BibTex

2019

Article dans une revue

titre
Arc spaces, motivic measure and Lipschitz geometry of real algebraic sets
auteur
Jean-Baptiste Campesato, Toshizumi Fukui, Krzysztof Kurdyka, Adam Parusiński
article
Mathematische Annalen, Springer Verlag, 2019, 374 (1-2), ⟨10.1007/s00208-019-01805-8⟩
Accès au bibtex
https://arxiv.org/pdf/1807.05160 BibTex
titre
Validity proof of Lazard's method for CAD construction
auteur
Scott Mccallum, Adam Parusiński, Laurentiu Paunescu
article
Journal of Symbolic Computation, Elsevier, 2019, 92, pp.52-69. ⟨10.1016/j.jsc.2017.12.002⟩
Accès au bibtex
BibTex
titre
Algebraic stratified general position and transversality
auteur
Clint Mccrory, Adam Parusiński, Laurenţiu Păunescu
article
Journal of Algebraic Geometry, American Mathematical Society, 2019, 28 (1), pp.139-152. ⟨10.1090/jag/713⟩
Accès au bibtex
BibTex

2018

Article dans une revue

titre
Moser’s theorem on manifolds with corners
auteur
Martins Bruveris, Peter Michor, Adam Parusiński, Armin Rainer
article
Proceedings of the American Mathematical Society, American Mathematical Society, 2018, 146 (11), pp.4889-4897. ⟨10.1090/proc/14130⟩
Accès au bibtex
BibTex
titre
Global smoothing of a subanalytic set
auteur
Edward Bierstone, Adam Parusiński
article
Duke Mathematical Journal, Duke University Press, 2018, 167 (16), pp.3115-3128. ⟨10.1215/00127094-2018-0032⟩
Accès au bibtex
BibTex
titre
Higher order approximation of analytic sets by topologically equivalent algebraic sets
auteur
Marcin Bilski, Krzysztof Kurdyka, Adam Parusinski, Guillaume Rond
article
Mathematische Zeitschrift, Springer, 2018, 288 (3-4), pp.1361-1375. ⟨10.1007/s00209-017-1937-5⟩
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01287899/file/AlgAnal2.pdf BibTex
titre
Real intersection homology
auteur
Clint Mccrory, Adam Parusiński
article
Topology and its Applications, Elsevier, 2018, 234, pp.108-129. ⟨10.1016/j.topol.2017.07.018⟩
Accès au bibtex
BibTex

Pré-publication, Document de travail

titre
Strong Sard Conjecture and regularity of singular minimizing geodesics for analytic sub-Riemannian structures in dimension 3
auteur
Andre Belotto da Silva, Alessio Figalli, Adam Parusiński, Ludovic Rifford
article
2018
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01889705/file/Sard27.pdf BibTex

2017

Article dans une revue

titre
Local topological algebraicity of analytic function germs
auteur
Marcin Bilski, Adam Parusinski, Guillaume Rond
article
Journal of Algebraic Geometry, American Mathematical Society, 2017, 26 (1), pp.177 - 197. ⟨10.1090/jag/667⟩
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01255235/file/ZariskiAP5-2.pdf BibTex
titre
ARCWISE ANALYTIC STRATIFICATION, WHITNEY FIBERING CONJECTURE AND ZARISKI EQUISINGULARITY
auteur
Adam Parusiński, Laurentiu Paunescu
article
Advances in Mathematics, Elsevier, 2017, 309, pp.254--305
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01121413/file/WhitneyFibrationArx2.pdf BibTex

2016

Article dans une revue

titre
Regularity of roots of polynomials
auteur
Adam Parusinski, Armin Rainer
article
Annali della Scuola Normale Superiore di Pisa, 2016
Accès au bibtex
https://arxiv.org/pdf/1309.2151 BibTex
titre
REGULAR SUBANALYTIC COVERS
auteur
Adam Parusiński
article
Asterisque, Société Mathématique de France, 2016, Subanalytic sheaves and Sobolev spaces, 383, pp.95-102
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01287905/file/SAS3.pdf BibTex
titre
Lifting differentiable curves from orbit spaces
auteur
Adam Parusinski, Armin Rainer
article
Transformation Groups, Springer Verlag, 2016, 21, No. 1, 2016 (1), pp.153-179
Accès au bibtex
https://arxiv.org/pdf/1406.2485 BibTex

Pré-publication, Document de travail

titre
OPTIMAL REGULARITY OF ROOTS OF POLYNOMIALS
auteur
Adam Parusinski, Armin Rainer
article
2016
Accès au texte intégral et bibtex
https://hal.archives-ouvertes.fr/hal-01287852/file/optimal.pdf BibTex
titre
Validity proof of Lazard's method for CAD construction
auteur
Scott Mccallum, Adam Parusinski, Laurentiu Paunescu
article
2016
Accès au bibtex
https://arxiv.org/pdf/1607.00264 BibTex

2015

Article dans une revue

titre
A new proof of Bronshtein's theorem
auteur
Adam Parusinski, Armin Rainer
article
Journal of Hyperbolic Differential Equations, World Scientific Publishing, 2015, 12 (4), pp.1-18
Accès au bibtex
https://arxiv.org/pdf/1309.2150 BibTex

2014

Article dans une revue

titre
Approximation of holomorphic maps from Runge domains to affine algebraic varieties
auteur
Adam Parusinski, Marcin Bilski
article
Journal of the London Mathematical Society, London Mathematical Society, 2014, 90 (3), pp.807-826
Accès au bibtex
https://arxiv.org/pdf/1105.2272 BibTex
titre
Note on the Weierstrass Preparation Theorem in Quasianalytic Local Rings
auteur
Jean-Philippe Rolin, Adam Parusinski
article
Canadian Mathematical Bulletin, 2014, 57 (614-620), pp.7
Accès au bibtex
https://arxiv.org/pdf/1303.4424 BibTex
titre
The weight filtration for real algebraic varieties II: Classical homology
auteur
Clint Mccrory, Adam Parusiński
article
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales - Serie A. Matemáticas, Springer, 2014, 108, pp.63-94
Accès au bibtex
https://arxiv.org/pdf/1202.3129 BibTex

2013

Article dans une revue

titre
Equivalence relations for two variable real analytic function germs
auteur
Satoshi Koike, Adam Parusinski
article
Journal of the Mathematical Society of Japan, Maruzen Company Ltd, 2013, 65 (1), pp.237-276
Accès au bibtex
https://arxiv.org/pdf/0801.2650 BibTex

2012

Article dans une revue

titre
On the non-analyticity locus of an arc-analytic function
auteur
Krzysztof Kurdyka, Adam Parusinski
article
Journal of Algebraic Geometry, American Mathematical Society, 2012, 21, pp.61-75
Accès au bibtex
https://arxiv.org/pdf/0903.2368 BibTex
titre
The Abhyankar–Jung Theorem
auteur
Adam Parusiński, Guillaume Rond
article
Journal of Algebra, Elsevier, 2012, 365, pp.29 - 41. ⟨10.1016/j.jalgebra.2012.05.003⟩
Accès au bibtex
https://arxiv.org/pdf/1103.2559 BibTex

2011

Article dans une revue

titre
The weight filtration for real algebraic varieties
auteur
Clint Mccrory, Adam Parusinski
article
Math. Sci. Res. Inst. Publ., 2011, Topology of stratified spaces, 58, pp.121-160
Accès au bibtex
https://arxiv.org/pdf/0807.4203 BibTex

2010

Article dans une revue

titre
Blow-analytic equivalence of two variable real analytic function germs
auteur
Satoshi Koike, Adam Parusinski
article
Journal of Algebraic Geometry, American Mathematical Society, 2010, 19 (3), pp.34
Accès au bibtex
https://arxiv.org/pdf/0710.1046 BibTex

2008

Article dans une revue

titre
A criterion for topological equivalence of two variable complex analytic function germs
auteur
Adam Parusinski
article
Proceedings of the Japan Academy. Series A. Mathematical Sciences, 2008, 84 (8), pp.4
Accès au bibtex
https://arxiv.org/pdf/0804.0142 BibTex